# SDR FDEA201303260659

- Difficulty date: March 26, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 68,127 hours, 15,647 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01122
- Condition: Cracked
- Location: Bs 1301-1321
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1301 - 1321, R3 DOOR AFT FRAME LOWER WEB CRACKED.  REPAIRED IAW SRM 53-40-15 FIGURE 201 REPAIR 3 REVISION 52.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 116.
